MathSciNet Relay Station
MathSciNet bibliographic data
MR1301625 60J60 (60J35)
Fitzsimmons, Pat J.; Hambly, Ben M.; Kumagai, Takashi Transition density estimates for Brownian motion on affine nested fractals. Comm. Math. Phys. 165 (1994), no. 3, 595–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement